# SDR UIEA2020032300534

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,258 hours, 21,244 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

APU FAULT EICAS MSG, 2ND ATTEMPT UNSUCCESSFUL, APU FAULT ON THE 2ND ATTEMPT.( TRANSFERRED TO MDDR 126159, CAT C, PER DDG 49-11-01A, CAT C DUE 02APR20.  LOG PAGE 1071564: PERFORMED BITE ON APU ECU I.A.W 49-61-05. NO FAULTS FOUND. ALSO PERFORMED 3 OPS CHECK OF APU I.A.W AMM 49-11-00 AND THOSE WERE GOOD, MDDR #126159 CLOSED. )
